# SDR 05FDEA00896

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-200
- Aircraft serial: 22926
- Aircraft time: 23,999 hours, 15,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FX7532155461
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5321-55461 FUSELAGE - FLOORBEAM LOWER CHORD REPAIR, STA 720 AT RBL 13.0.  COMPLIED WITH EA 7-5321-55461.
